# SDR FDEA202408151128

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 39,203 hours, 21,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321441
- Part serial: 2805
- Condition: Failed
- Location: Zone 200
- Part time: 36,867 hours, 20,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN A/C WAS BOARDED, L1 AND R1 EMERGENCY EXIT  SIGNS WERE ILLUMINATED WITH BOTH COCKPIT EMERGENCY  SWITCH AND COURIER EMERGENCY SWITCH IN THE OFF  POSITION.     R/I 06JUL24 11:13 BWI   REASON CODE : PREMATURE REMOVAL/INSTALLATION   OFF   MPN: 3214-41 POS: ONL   SRL: 2805   ON   MPN: 3214-41 CPN: 3310871   SRL: 1973 TAG NBR: 2557H3      R R'D EPSU PER ABOVE REF. OPS CHECK GOOD. A/C OK   FOR SERVICE.
